Open-sea migration of magnetically disturbed sea turtles

Papi, F., Luschi, P., Akesson, S., Capogrossi, S. and Hays, G.C. 2000, Open-sea migration of magnetically disturbed sea turtles, Journal of experimental biology, vol. 203, no. 22, pp. 3435-3443.

Attached Files
Name Description MIMEType Size Downloads

Title Open-sea migration of magnetically disturbed sea turtles
Author(s) Papi, F.
Luschi, P.
Akesson, S.
Capogrossi, S.
Hays, G.C.
Journal name Journal of experimental biology
Volume number 203
Issue number 22
Start page 3435
End page 3443
Total pages 9
Publisher Company of Biologists
Place of publication Cambridge, England
Publication date 2000-11-15
ISSN 0022-0949
1477-9145
Language eng
Field of Research 069999 Biological Sciences not elsewhere classified
Socio Economic Objective 970106 Expanding Knowledge in the Biological Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2000, Company of Biologists
Persistent URL http://hdl.handle.net/10536/DRO/DU:30058260

Document type: Journal Article
Collection: School of Life and Environmental Sciences
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 39 times in TR Web of Science
Scopus Citation Count Cited 40 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 7 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 25 Nov 2013, 13:37:14 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.